Telfast Fexofenadine 180mg Tablets 30

NZ$34.99
Telfast Fexofenadine 180mg Tablets 30

Offers relief from the symptoms of hayfever and itchy skin, rash/hives.Symptoms of hayfever include:sneezing,itchy, watery or red eyes,itchy blocked or runny nose.

Ingredients:
Each tablet contains:
Fexofenadine hydrochloride                   180mg
Gluten and lactose free

Directions:
Adults and children 12 years and over: Take 1 tablet daily, as required.

Although the medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.

Always read the label and use only as directed.

Precautions:
Seek medical advice:

  • For children under 12 years of age
  • If you are allergic to fexofenadine
  • If you are pregnant or intend to become pregnant
  • If you are breast feeding
  • If you plan to have surgery

If symptoms persist, side effects develop or you have an allergic reaction, stop and see your doctor or pharmacist immediately, or contact Sanofi-Aventis NZ Ltd, 0800 283 684

NZ$34.99